MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN
Model Number G57449
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A patient of undisclosed gender and age underwent an undisclosed procedure in which the zilver vena venous self-expanding stent, g57449, was used.The stent was deployed in a tight lesion.When deployed the stent stretched to 200 cm from a 160cm length.When it deployed it went into the tissue tract of the patient.The patient was transferred from the facility to the hospital with an emergent procedure.As per clinical specialist at cook inc received 19-nov-21: the doctor did not observe the stent detach from the delivery catheter (rushing) and pulled the stent and stretched it.The patient had to go to the hospital for emergency removal of the stent.This file will capture the user error of an incorrect size access sheath used.A 9fr access sheath was used instead of a 7fr.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key17268403
Report Number3005580113-2023-00076
Device Sequence Number5960119
Product Code QAN
UDI-Device Identifier10827002574493
UDI-Public(01)10827002574493(17)231029(10)C1771926
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2023
Report Date (Section F) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Model NumberG57449
Device Catalogue NumberZVT7-35-80-16-140
Device Lot NumberC1771926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/08/2023
Device Age30 MO
Event Location Hospital
Date Report to Manufacturer07/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/06/2023
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/06/2023